MathSciNet Relay Station
MathSciNet bibliographic data
MR2854138 65N35 (30C10 34M03 65E05)
Yüzbaşı, Ş.; Şahin, N.; Gülsu, M. A collocation approach for solving a class of complex differential equations in elliptic domains. J. Numer. Math. 19 (2011), no. 3, 225–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement